Nonlinear prabolic systems are investigated. The differential equations as well as the non-linear boundary conditions involve additionally functional terms. On unbounded domains, two-sided uniform estimates are proved for the solutions of differential inequalities corresponding to the mentioned systems, while the asymptotic growth of these solutions is given. The estimates provide uniqueness and stability.
Cite this article
Wolfgang Voigt, Two-Sided Estimations for Nonlinear Parabolic Systems with Functionals. Z. Anal. Anwend. 6 (1987), no. 5, pp. 439–447DOI 10.4171/ZAA/262